# SDR 2001F00640

- Difficulty date: October 10, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N9PW
- Make and model: Beech 400A
- Aircraft serial: RK007
- Engine: Pwa JT15D5
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ELECTRONIC FUEL CONTROL (EFC) ANNUNCIATOR ILLUMINATED.  OBTAINED FERRY PERMIT FROM ROC TO PTK.  CLEANED WIRING CONNECTORS AT ENGINE TEMPERATURE SENSOR CONNECTOR, ELECTRONIC ENGINE CONTROL (EEC) WIRING CONNECTOR AND EEC FIREWALL WIRING CONNECTOR.  (M)
